# SDR SWIA202311240905

- Difficulty date: September 5, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N745SK-7467 DENT LOCATED ON THE LH ENGINE LOWER FAN COWL DOOR, BOTTOM OF MIDDLE STIFFENER. MEASUREMENTS: L=6.60" W/D RATION=50.82. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.    (C-CHECK RO 11/20/2023)   PERMANENTLY REPAIRED LH LOWER TRANSCOWL IAW ALL STEPS OF REO 670-54-14-1275 REV -- DATED: 2023-11-02. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. OPS CHECK GOOD AT THIS TIME.
